JournalsrmiVol. 26, No. 3pp. 729–798

Topological and analytical properties of Sobolev bundles. II. Higher dimensional cases

  • Takeshi Isobe

    Tokyo Institute of Technology, Japan
Topological and analytical properties of Sobolev bundles. II. Higher dimensional cases cover

Abstract

We define various classes of Sobolev bundles and connections and study their topological and analytical properties. We show that certain kinds of topologies (which depend on the classes) are well-defined for such bundles and they are stable with respect to the natural Sobolev topologies. We also extend the classical Chern-Weil theory for such classes of bundles and connections. Applications related to variational problems for the Yang-Mills functional are also given.

Cite this article

Takeshi Isobe, Topological and analytical properties of Sobolev bundles. II. Higher dimensional cases. Rev. Mat. Iberoam. 26 (2010), no. 3, pp. 729–798

DOI 10.4171/RMI/616